# SDR USAA920080938

- Difficulty date: April 22, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 22,082 hours, 8,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S3 CHECK - LEVEL 2 CORROSION ON CABIN SEAT TRACK, BS 760/FR 18 - BS 808/FR 20, -Y1292.  REPLACED CABIN SEAT TRACK, BS 760/FR 18 - BS 808/FR 20, -Y1292 IAW A321 SRM 53-21-15.
